Bulletin of the American Mathematical Society

The immersion of manifolds

S. Gitler and M. Mahowald

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 5 (1967), 696-700.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529034

Mathematical Reviews number (MathSciNet)
MR0214089

Zentralblatt MATH identifier
0171.22204

Citation

Gitler, S.; Mahowald, M. The immersion of manifolds. Bull. Amer. Math. Soc. 73 (1967), no. 5, 696--700. https://projecteuclid.org/euclid.bams/1183529034


Export citation

References

  • 1. R. Bott, The stable homotopy of the classical groups, Ann. of Math. (2) 70 (1959), 313-337.
  • 2. S. Gitler and M. Mahowald, Geometric dimension of stable vector bundles, (2) Bol. Soc. Mat. Mexicana 11 (1966).
  • 3. M. Hirsch, Immersion of manifolds, Trans. Amer. Math. Soc. 93 (1959), 242-276.
  • 4. I. M. James, On the immersion of real projective spaces, Bull. Amer. Math. Soc. 69 (1963), 231-238.
  • 5. M. Mahowald, On obstruction theory in orientable fiber bundles, Trans. Amer. Math. Soc. 110 (1964), 315-349.
  • 6. M. Mahowald, On the metastable homotopy of Sn, Mem. Amer. Math. Soc. No. 72 (1967).
  • 7. M. Mahowald and F. Peterson, Secondary cohomology operations in the Thom complex, Topology 2 (1964), 367-377.
  • 8. R. S. Milgram, Immersing projective spaces, Ann. of Math. (2) 85 (1967), 473-482.
  • 9. R. Stong, Determination of H *(BO(k,..., ∞), Z2) and H*(BU(k,..., ∞), Z2), Trans. Amer. Math. Soc. 107 (1963), 526-544.